# SDR A6WA201745381

- Difficulty date: October 24, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 32,037 hours, 31,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER DRAG ANGLE IS CRACKED.  REPLACED THE AFT DRAG ANGLE IAW REO 601R-52-11-513, REV B.
